X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (11) 11
non-commutative (4) 4
operator theory (4) 4
algebra (3) 3
composition operator (3) 3
von neumann algebra (3) 3
agronomy (2) 2
algebras (2) 2
congresses (2) 2
mathematical theorems (2) 2
mathematics - functional analysis (2) 2
mathematics - operator algebras (2) 2
mathematics, applied (2) 2
subalgebras (2) 2
subdiagonal algebra (2) 2
teoría de operadores (2) 2
46k50 (1) 1
46l05 46l30, 46l52, 47b33 (1) 1
46l52 (1) 1
47l45 (1) 1
47l75 (1) 1
abundance (1) 1
adjoints (1) 1
advection (1) 1
aerodynamics (1) 1
agricultural industry (1) 1
air masses (1) 1
analysis (1) 1
autumn (1) 1
banach-stone (1) 1
banach–stone (1) 1
barn-owl (1) 1
barrier property (1) 1
biological control (1) 1
biotechnology & applied microbiology (1) 1
boltzmann-equation (1) 1
bounded (1) 1
c-algebra (1) 1
c-algebras (1) 1
calculus (1) 1
california (1) 1
change of weights (1) 1
chemical-composition (1) 1
classical and quantum gravitation, relativity theory (1) 1
compact (1) 1
compatibilizer (1) 1
composition operators (1) 1
computer science (1) 1
congresses and conventions (1) 1
conservation (1) 1
control (1) 1
derivation (1) 1
diffeomorphism (1) 1
dynamical systems and ergodic theory (1) 1
ecologically-based rodent management (1) 1
elementary particles, quantum field theory (1) 1
entomology (1) 1
entropy (1) 1
epub-liv-ft livmathe livstati springer-b (1) 1
exchanging (1) 1
finite von neumann algebras (1) 1
food and beverages (1) 1
food supply (1) 1
functional analysis (1) 1
fungi (1) 1
genetic-variability (1) 1
grain (1) 1
ground stations (1) 1
homomorphisms (1) 1
human food (1) 1
human-nutrition (1) 1
irene (1) 1
iron (1) 1
irreducible representation (1) 1
isentrope (1) 1
jensen's inequality (1) 1
jordan morphism (1) 1
kernel-iron (1) 1
l-p-spaces (1) 1
layered silicates (1) 1
linear isometry (1) 1
linear transformations (1) 1
logmodular (1) 1
mathematical analysis (1) 1
mathematical induction (1) 1
mathematical methods in physics (1) 1
mathematical physics (1) 1
mathematical physics and mathematics (1) 1
mathématiques (1) 1
measurement (1) 1
micronutrient malnutrition (1) 1
mineral content (1) 1
mineral-composition (1) 1
minerals in nutrition (1) 1
minerals in the body (1) 1
morphisms (1) 1
multiplication operator (1) 1
multipliers (1) 1
nanocomposites (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2019, Volume 475, Issue 1, pp. 874 - 894
Boundedness and compactness properties of multiplication operators on quantum (non-commutative) function spaces are investigated. For endomorphic... 
Orlicz space | Non-commutative | Bounded | Compact | Multiplication operator | Semi-finite | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Infinite Dimensional Analysis, Quantum Probability and Related Topics, ISSN 0219-0257, 09/2009, Volume 12, Issue 3, pp. 439 - 468
Journal Article
Journal of Operator Theory, ISSN 0379-4024, 1/2003, Volume 49, Issue 1, pp. 115 - 141
We briefly review the theory of non-commutative Hp-spaces and suggest a possible non-commutative analogue of the disc algebra. We then pass to the theory of... 
Morphisms | Homomorphisms | Von Neumann algebra | Algebra | Mathematical theorems | Adjoints | Subalgebras | Linear transformations | Operator theory | Linear isometry | spaces | Irreducible representation | Non-commutative composition operator | Subdiagonal algebra | Jordan morphism
Journal Article
Expositiones Mathematicae, ISSN 0723-0869, 2005, Volume 23, Issue 4, pp. 319 - 348
We generalise Wigner's theorem to its most general form possible for B ( h ) in the sense of completely characterising those vector state transformations of B... 
Pure state | Non-commutative | Banach–Stone | Composition operator | Banach-Stone | pure state | MATHEMATICS | composition operator | ALGEBRAS | MAPS | THEOREM | non-commutative
Journal Article
Advances in Mathematics, ISSN 0001-8708, 09/1998, Volume 138, Issue 1, pp. 15 - 45
We give a structural characterization of linear operators from one C*-algebra into another whose adjoints map extreme points of the dual ball onto extreme... 
MATHEMATICS
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 06/1999, Volume 22, Issue 2, pp. 241 - 256
Given a C*-algebra A and a suitable set of derivations on A, we consider the algebras A n of n-differentiable elements of A as described in [B], before passing... 
composition operator | Primary: 46L57, 46L89 | non-commutative | derivation | Secondary: 46J15, 46L87 | C-algebra | diffeomorphism | Derivation | Diffeomorphism | algebra | Non-commutative | Composition operator
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 12/2005, Volume 133, Issue 12, pp. 3643 - 3646
For almost forty years now the most frustrating open problem regarding the theory of finite maximal subdiagonal algebras has been the question regarding the... 
Von Neumann algebra | Algebra | Mathematical theorems | Mathematical induction | Mathematical analysis | Subalgebras | Jensen's inequality | Non-commutative | Szegö's theorem | Subdiagonal algebra | MATHEMATICS | MATHEMATICS, APPLIED | Szego's theorem | subdiagonal algebra | non-commutative
Journal Article
2010, 1. Aufl., ISBN 9783034601733
This volume contains the proceedings of the eighteenth International Workshop on Operator Theory and Applications (IWOTA), hosted by the Unit for Business... 
eBook
Glasgow mathematical journal, ISSN 0017-0895, 05/1991, Volume 33, Issue 2, pp. 203 - 212
We will denote the dimension of a subspace M of X by dim M and the codimension of M with respect to X by codxM or simply cod M if there is no danger of... 
Journal Article
2009, Operator Theory: Advances and Applications, ISBN 9783034601733, Volume 195, 303
This volume contains the proceedings of the eighteenth International Workshop on Operator Theory and Applications (IWOTA), hosted by the Unit for Business... 
Mathematics | Operator theory | Congresses | Operator Theory
eBook
Operator Theory: Advances and Applications, ISSN 0255-0156, 2010, Volume 195
Conference Proceeding
Quaestiones Mathematicae, ISSN 1607-3606, 01/1991, Volume 14, Issue 1, pp. 77 - 91
We study the minimum modulus for partially defined linear operators between normed spaces, showing how to express it in terms of the modulus of a related... 
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 01/1990, Volume 13, Issue 1, pp. 39 - 65
.... This problem was considered in the setting of closed operators between operator ranges by L.E. Labuechaene [12]. The aim of this paper is to consider this problem in the much more general setting of unbounded linear operators between nod linear spaces... 
Journal Article
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, ISSN 0308-2105, 1988, Volume 109, Issue 1-2, pp. 97 - 108
The stability of several natural subsets of the bounded non-semi-Fredholm operators undercompact perturbations were studied by R. Bouldin [2] in separable... 
Journal Article
Annales Henri Poincaré, ISSN 1424-0637, 6/2014, Volume 15, Issue 6, pp. 1197 - 1221
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 04/1995, Volume 18, Issue 1-3, pp. 167 - 183
Since 1970 a number of operational quantities, characteristic of either the semi-Fredholm operators or of some "ideal" of compact-like operators, have been... 
Journal Article
Mathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 1992, Volume 112, Issue 2, pp. 385 - 402
Let X and Y denote normed spaces and T:D(T) subset-of X --> Y a linear transformation. It is shown that even in the case where both X and Y are incomplete, the... 
MATHEMATICS | UNBOUNDED LINEAR-OPERATORS
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 1992, Volume 157, Issue 1, pp. 137 - 162
Certain norm related functions of linear operators are considered in the very general setting of not necessarily continuous linear operators in normed spaces.... 
MATHEMATICS
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 04/1992, Volume 15, Issue 2, pp. 151 - 173
Let X and Y be normed linear spaces. A linear operator T: D(T) ⊂ X → Y is called an F-operator if its adjoint T′: D(T) ⊂ Y′ → D(T)' is a φ+ -operator, i.e. has... 
Primary 47A05
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 10/2014, Volume 37, Issue 4, pp. 531 - 546
We establish very general criteria for the existence of multiplication operators between noncommutative Orlicz spaces L ψ0 and L ψ1 . We then show that these... 
multipliers | noncommutative | composition operators | Primary: 47B38, 47B47 | Orlicz spaces | Secondary: 46B50, 46L52 | MATHEMATICS | ALGEBRAS | L-P-SPACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.